Volume 147, Number 1, July 2007
: Maximal convergence theorems for functions of squared modulus holomorphic type in R2 and some applications.
Sergey K. Bagdasarov
: Generalizations of the time optimal problem and Lyapunov theorem on the range of vector measures.
: A note on equivalence of moduli of smoothness on the sphere.
Volume 147, Number 2, August 2007
Yi Ge Pan
: Christoffel functions and mean convergence for Lagrange interpolation for exponential weights.
Ying Guang Shi
: A note on the distance between two consecutive zeros of m-orthogonal polynomials for a generalized Jacobi weight.
: Divergence of Cesàro means of spherical h-harmonic expansions.